The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Bayesian Estimation of Maxwell Distribution under Precautionary Loss Function

Authors

S. P. Singh

Abstract

In this paper Bayes estimator of the scale parameter of Maxwell distribution has been obtained by taking quasi, inverted gamma and uniform prior
distributions using precautionary loss function. These estimators are compared with the corresponding Bayes estimators under squared error loss function.

Keywords and Phrases : Squared error loss function, prior distribution, precautionary loss function, posterior pdf and expectation, inverted gamma distribution.

Received date : May 12, 2015

Accepted date: September  19, 2015

cited by: J.T.S. Vol. 9 (2015), pp.1-7

Download PDF